# SDR BB05106

- Difficulty date: December 23, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE L2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE L2 DOOR EMERGENCY LIGHTS CHARGER ASSEMBLY.  OPERATIONALLY CHECKS OK.
